MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. MULTIPOLAR BIPOLAR SHELL 50 MM O.D.; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. MULTIPOLAR BIPOLAR SHELL 50 MM O.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent an initial hip arthroplasty.Subsequently, the patient was revised approximately 1 year later due to acetabular bone loss.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 00500105028 lot# 65562632 liner 28 mm i.D.For use with 50/51/52 mm o.D.Shells.Cat# 00811400310 lot# 65270823 femoral stem 12/14 neck taper ext.Offset size 3 130 mm stem length.Cat# 802202802 lot# 3070638 femoral head 12/14 taper 28 mm diameter +0 mm neck length.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.Xray reviewed and not submitted at this time as image is undated and would be difficult to correlated to presence of erosion as alleged a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
MULTIPOLAR BIPOLAR SHELL 50 MM O.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19457663
Report Number0002648920-2024-00174
Device Sequence Number6812726
Product Code KWY
UDI-Device Identifier00889024115422
UDI-Public(01)00889024115422(17)320725(10)65532033
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K872019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00500105000
Device Lot Number65532033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexFemale
Patient Weight75 KG